# SDR 2A6R2021021259201

- Difficulty date: February 12, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N235AM
- Make and model: Urocop EC135P1
- Aircraft serial: 0140
- Aircraft time: 6,953 hours, 28,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M1088103
- Condition: Cracked
- Location: Zone 200
- Part time: 6,953 hours, 28,465 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND ONE CRACK IN THE FRAME 5 WEB AT THE UPPER RIGHT BULKHEAD ATTACH HOLE, AND ONE CRACK AT THE LEFT SIDE UPPER BULKHEAD ATTACH HOLES.
